Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have pain in hip to groin. On prednisone, dilaudid and etorolac, but no relief. What is permanent cure?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Sudden extreme shooting constant pain in hip to groin to inner thigh presently on prednisone dilaudid muscle relaxant and etorolac. 4 visits to eroom, pcp with bed rest. Excruciating pain on walking. No lessening of pain. What is diagnosis and treatment. Had plain X-ray , can bend over w/o pain, but no relief w positioning changes.
Posted Sat, 14 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 3 hours later
Brief Answer: Osteoarthritis or avascular necrosis of hip Detailed Answer: Hello, Thanks for your query. Without clinical examination it is difficult to diagnose the condition. Excruciating pain in hip could be due to osteoarthritis or avascular necrosis of hip. On plain xray, osteoarthritic changes in hip can be seen. There is feature to upload the reports and xrays, if you wish you can utilise that so that I can help you in better ways. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor